Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Iain

Member
  • Content Count

    31
  • Joined

  • Last visited

Community Reputation

0 Neutral

About Iain

  • Rank
    Junior Member

Profile Information

  • Location
    UK
  1. ok, i've been on accutane for a while aswell and im still breaking out. i went to see my derm and she said that its to do with the accutane killing off some many bacteria so fast, that it leaves the skin inflammed (and u still get spots) She put me on an antibiotic - 1000mg a day! for a week and she says i should be clear by the end of the week. if the antibiotics have no effect shes putting me on a different brand over a course of 3 weeks. just a thought but u could ask ur derm about this :-k
  2. here your sister sounds like such a bitch. familly are ment to be there for each other, not bringing them down. if your parents wont help u, and u've told her that shes bothering u, i think she should just hook her in her fucking face. you'l prob get in heavy shit off your parents and your sis may attack u with a knife/hammer/large blunt object but then you just kick her ass n say mum! dad! sis attacked me with *insert weapon* if she hasnt got the picture of how much shes bothering u by then, o
  3. im only 14 myself but no one has answered to you post so far so i'l give u one. my dad had bad acne and kept it till.. around when he was 24 i think, so dont worry as even if u still have acne when your 20 dosent meen you'l have it for life, it could just be acne from teens taking a while to leave. have u tried anti-biotics like minocin? or even accutane, im on that right now, been on it for quite a while (couple of months) and it has drastically improved my acne, i still feel awful most times w
  4. ok, heres all the info. its made by a brand known as "HealthAid" its called : VITAMIN E high potency soap its suitable for sensitive skin (gr8 as im on accutane) and the stuff i got is 100g. Im really sorry for info about where i got it as i got it from my local chemist :? all i can say is i would advise checking in at a local chemist, and then try a well known company such as boots. sorry i cant help anymore.
  5. ok, when i was getting my soap stuff, i came across this - a vitamin e soap bar. On the side it says "Used long term it is excellent for application to stretch marks, wrinkles, and blemishes" i thot wot the hell, n bought one. so now i have this vitamin e soap bar. do you think it will help fade red marks? is it worth bothering with? i'l come bak on this post in a week and so if theres been any change at all i'l tell (although it says long term use...) it also says people with dry sensitiv
  6. ser tão afortunado! parabéns em seu bom pele. seu tão afortunado receber livra deles depois que só 6 semanas. esteve em roaccutane para quase 5 semanas e coisas havent sido a bom. im esperar que meu rosto melhorará logo. quanto a seu vermelho marcas, vestida preocupa-se com os. tempo receberá livra de os e se pode esperar, poder compor é muito bom paraA cobertura os. espero seua boa pele mantem para cima. Iain
  7. does accutane get rid of blackheads? if not, how do you get rid of them?
  8. well, im told that after i finish with accutane, or getting rid of my spots, i will have scars. scars do not form from the red marks (i think) and you can tell if youve got a scar as there tiny little dots, barely noticable (or mine r) i think u get em from picking but if u rub your face or scratch it it can have the same effect... then again i dont know much about any of this so
  9. em , my doctor said that the time it takes a spot to turn into a scar is 6 months, so it could be the same for a spot to fade away
  10. nah, i took doxy for 2 months and every now n then missed a day. nothing like that... although sometimes when ive been in the heat (like a bath) for too long and then i get up i get very dizzy lol. dosent happen all the time but has happened before
  11. i took it but never got a change, my doc said you need to wait 2 months to see any real change
  12. i took doxycylin n didnt have any initial breakouts. my doc said it would take around 2 months before i saw any changes... didnt see any if you can wait im getting a stronger drug - minocin (i think) this wed n i will reply again around sat / sun n tell you how its been. i knwo accutane gives an innitial breakout tho
×